Complexity of Aperiodicity for Topological Properties of Regular omega-Languages

Victor L. Selivanov, Klaus W. Wagner. Complexity of Aperiodicity for Topological Properties of Regular omega-Languages. In Arnold Beckmann, Costas Dimitracopoulos, Benedikt Löwe, editors, Logic and Theory of Algorithms, 4th Conference on Computability in Europe, CiE 2008, Athens, Greece, June 15-20, 2008, Proceedings. Volume 5028 of Lecture Notes in Computer Science, pages 533-543, Springer, 2008. [doi]

Abstract

Abstract is missing.